← Return to Tips on minimizing withdrawal symptoms from Effexor (aka Venlafaxine)

Discussion
Comment receiving replies
@suzannetherese

Hi ….
thank you so much for replying so quickly. You don’t know how it makes me feel knowing that there someone there that is going through what I’m feeling and caring enough to take the time to let me that it is normal. Please let me know if you need my support.
Suzanne

Jump to this post


Replies to "Hi .... thank you so much for replying so quickly. You don’t know how it makes..."

@suzannetherese
Hi there,
Considering your withdrawals I’d recommend you taper more slowly than you currently are. Remember you have been taking this med a long time and a high dose. It’s going to take your brain awhile to adjust. If your reducing by a certain milligram as your taper decreases your percentage will increase & fluctuate and your symptoms will most likely become worse.
Good luck to you,
Jake

Hello @suzannetherese
I took 150 mg Effexor for 33 years. It was my last drug to wean myself off of.
Worse one to get off also.
Now you are on double what I was. Be careful. Why? Cuz I had a stroke from getting off it. I did not do my homework. I just took 150 mg when the symptoms got to bad. Do not do this.
Now if you follow what folks are saying, you will be fine, if you do your homework and get to reading.
Feel free to click on my name and read my posts. Lots of suggestions in it for me and for you too.
Now I have completely recovered from my stroke cuz I never take no for an answer.
Follow me or not, your choice.
I was trying to post this all day yesterday but had no signal cuz of weather.
Keep coming back because we care.

  Request Appointment